ResearcherID Thomson Reuters  

Kutnar, Klavdija
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-1802-2016
URL: http://www.researcherid.com/rid/L-1802-2016
Subject: Mathematics
Keywords: algebraic graph theory
ORCID: http://orcid.org/0000-0002-9836-6398
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: On colour-preserving automorphisms of Cayley graphs
 Author(s): Hujdurovic, A.; Kutnar, K.; Morris, D. W.; et al.
 Source: Ars Mathematica Contemporanea Volume: 11 Issue: 1 Pages: 189-213 Published: 2016
 Times Cited: 2
added
30-Jul-16
2.  Title: A classification of pentavalent arc-transitive bicirculants
 Author(s): Antoncic, I.; Hujdurovic, A.; Kutnar, K.
 Source: Journal of Algebraic Combinatorics Volume: 41 Issue: 3 Pages: 643-668 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s10801-014-0548-z
added
30-Jul-16
3.  Title: Classification of Symmetric Tabajn Graphs
 Author(s): Arroyo, A.; Hubard, I.; Kutnar, K.; et al.
 Source: Graphs and Combinatorics Volume: 31 Issue: 5 Pages: 1137-1153 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s00373-014-1447-8
added
30-Jul-16
4.  Title: Special Issue in Honor of the 60th Birthday of Professor Dragan Marusic
 Author(s): Kutnar, K.; Miklavic, S.; Pisanski, T.; et al.
 Source: Ars Mathematica Contemporanea Volume: 8 Issue: 1 Pages: III Published: 2015
 Times Cited: 0
added
30-Jul-16
5.  Title: Vertex-transitive generalized Cayley graphs which are not Cayley graphs
 Author(s): Hujdurovic, A.; Kutnar, K.; Marusic, D.
 Source: European Journal of Combinatorics Volume: 46 Pages: 45-50 Published: 2015
 Times Cited: 0
 DOI: 10.1016/j.ejc.2014.11.007
added
30-Jul-16
6.  Title: FINITE GROUPS WITH SOME NON-CYCLIC SUBGROUPS HAVING SMALL INDICES IN THEIR NORMALIZERS
 Author(s): Kutnar, K.; Marusic, D.; Shi, J. T.; et al.
 Source: Journal of Algebra and Its Applications Volume: 13 Issue: 4 Published: 2014
 Times Cited: 0
 DOI: 10.1142/s0219498813501417
added
30-Jul-16
7.  Title: Half-arc-transitive group actions with a small number of alternets
 Author(s): Hujdurovic, A.; Kutnar, K.; Marusic, D.
 Source: Journal of Combinatorial Theory Series A Volume: 124 Pages: 114-129 Published: 2014
 Times Cited: 8
 DOI: 10.1016/j.jcta.2014.01.005
added
30-Jul-16
8.  Title: Nicely distance-balanced graphs
 Author(s): Kutnar, K.; Miklavic, S.
 Source: European Journal of Combinatorics Volume: 39 Pages: 57-67 Published: 2014
 Times Cited: 2
 DOI: 10.1016/j.ejc.2013.12.002
added
30-Jul-16
9.  Title: TETRAVALENT ONE-REGULAR GRAPHS OF ORDER 4p(2)
 Author(s): Feng, Y. Q.; Kutnar, K.; Marusic, D.; et al.
 Source: Filomat Volume: 28 Issue: 2 Pages: 285-303 Published: 2014
 Times Cited: 3
 DOI: 10.2298/fil1402285f
added
30-Jul-16
10.  Title: Automorphisms of Tabacjn graphs
 Author(s): Kutnar, K.; Marusic, D.; Miklavic, S.; et al.
 Source: Filomat Volume: 27 Issue: 7 Pages: 1157-1164 Published: 2013
 Times Cited: 0
 DOI: 10.2298/fil1307157k
added
30-Jul-16
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: